Previous |  Up |  Next


conformal deformations; Riemannian metrics; homogeneous Riemannian \break spaces
In this paper we investigate one-dimensional sectional curvatures of Riemannian manifolds, conformal deformations of the Riemannian metrics and the structure of locally conformally homogeneous Riemannian manifolds. We prove that the nonnegativity of the one-dimensional sectional curvature of a homogeneous Riemannian space attracts nonnegativity of the Ricci curvature and we show that the inverse is incorrect with the help of the theorems O. Kowalski-S. Nikčevi'c [K-N], D. Alekseevsky-B. Kimelfeld [A-K]. The criterion for existence of the left-invariant Riemannian metrics of positive one-dimensional sectional curvature on Lie groups is presented. Classification of the conformally deformed homogeneous Riemannian metrics of positive sectional curvature on homogeneous spaces is obtained. The notion of locally conformally homogeneous Riemannian spaces is introduced. It is proved that each such space is either conformally flat or conformally equivalent to a locally homogeneous Riemannian space.
[A-K] Alekseevsky D.V., Kimelfeld B.N.: The structure of homogeneous Riemannian spaces with zero Ricci curvature. Functional Anal. Appl. 9 (2), 5-11 (1975). MR 0402650
[Berest] Berestovsky V.N.: Homogeneous Riemannian manifolds of positive Ricci curvature. Mat. Zametki 58 (3), 334-340 (1995). MR 1368542
[Berger] Berger M.: Les variétés riemanniennes homogènes normales simplement connexes à courbure strictement positive. Ann. Scuola Norm. Sup. Pisa 15 179-246 (1961). MR 0133083 | Zbl 0101.14201
[B] Besse A.L.: Einstein Manifolds. Springer-Verlag, Berlin, 1987. MR 0867684 | Zbl 1147.53001
[C] Collinson C.D.: A comment on the integrability conditions of the conformal Killing equation. Gen. Relativity Gravitation 21 9 979-980 (1989). MR 1008832 | Zbl 0675.53025
[E] Ehrlich P.: Conformal deformations and extremal paths in the space of Riemannian metrics. Math. Nachr. 72 137-140 (1976). MR 0420703
[K] Kowalski O.: Counter-example to the ``second Singer's theorem''. Ann. Global Anal. Geom. 8 2 211-214 (1990). MR 1088512 | Zbl 0736.53047
[K-N] Kowalski O., Nikčević S.Ž: Eigenvalues of locally homogeneous riemannian $3$-manifolds. Geom. Dedicata 62 65-72 (1996). MR 1400981
[M] Milnor J.: Curvature of left invariant metric on Lie groups. Adv. Math. 21 293-329 (1976). MR 0425012
[Resh] Reshetnyak Yu.G.: Stability theorems in geometry and analysis. Mathematical Institute of the SB of RAS, Novosibirsk, 1996. MR 1462616 | Zbl 0848.30013
[R] Rodionov E.D.: Homogeneous Riemannian Z-manifolds. PhD. dissertation, Mathematical Institute of the SB of RAS, 1982. MR 0610778 | Zbl 0472.53051
[RS1] Rodionov E.D, Slavskii V.V.: Conformal deformations of the Riemannian metrics with sections of zero curvature on a compact manifold. Rep. of Acad. Sci. 373 (3), (2000), 300-303. MR 1789653
[RS2] Rodionov E.D., Slavskii V.V.: Locally conformally homogeneous Riemannian spaces. Journal of ASU 1 (19), (2001), 39-42.
[T] Tricerri F.: Locally homogeneous Riemannian manifolds. Rend. Semin. Mat. Torino 50 4 411-426 (1992). MR 1261452 | Zbl 0793.53056
[T-V] Tricerri F., Vanhecke L.: Homogeneous structures on Riemannian manifolds. London Mathematical Society Lecture Note Series, 83; Cambridge etc.: Cambridge University Press, VI, 125 pp. MR 0712664 | Zbl 0641.53047
[W] Wallach N.: Compact homogeneous Riemannian manifolds with strictly positive curvature. Ann. of Math. 96 277-295 (1972). MR 0307122 | Zbl 0261.53033
[Y] Yano K.: The Theory of Lie Derivatives and its Applications. North-Holland Publishing Co., Amsterdam; P. Noordhoff Ltd., Groningen; Interscience Publishers Inc., New York, 1957. MR 0088769 | Zbl 0077.15802
Partner of
EuDML logo